# SDR 9JLA2022031412867

- Difficulty date: March 9, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N1027P
- Make and model: Cessna 680SOV
- Aircraft serial: 6800004
- Aircraft time: 4,242 hours, 2,972 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 69965903
- Part serial: 019
- Condition: Defective
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW REPORTED RUDDER BIAS CHECK - UNSATISFACTORY, NO CHANGE IN RUDDER PEDAL WITH ENGINE POWER UP LEFT OR RIGHT. THE MAINTENANCE VENDOR DETERMINED THE RUDDER BIAS ACTUATOR WAS DEFECTIVE AND REQUIRED TO BE REPLACED WITH AN OVERHAULED UNIT. OPS CHECKS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE. REF: CE680 AMM 27-20-10
